MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP

LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Catalog Number 1801.38
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device for evaluation.Hence, we could not conclusively determine the root cause of the incident.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.The ifu states: complications associated with the use of embolectomy catheters include, but are not limited to: systemic infection, local hematomas, intimal disruptions, arterial dissection, perforation and rupture, hemorrhage, arterial thrombosis, distal emboli of blood clots or arteriosclerotic plaque, air embolus, aneurysms, arterial spasms, arteriovenous fistula formations, and balloon rupture or tip separation with fragmentation and distal embolization.Note: this is report 1 of 9 related to the first catheter used in the event.Report 1220948-2023-00161, 1220948-2023-00162, 1220948-2023-00163, 1220948-2023-00164, 1220948-2023-00165, 1220948-2023-00166, 1220948-2023-00167, 1220948-2023-00168 was submitted for the second, third, fourth, fifth, sixth, seventh, eighth, and ninth devices involved in this event.
 
Event or Problem Description
It was reported the syntel silicone embolectomy catheter balloon ruptured during a procedure.The balloon was not over inflated, but rather under inflated.There were no calcium build up in the patient's vessel.A 12tlw804f fogarty thru-lumen embolectomy catheter manufactured by baxter was used to complete the procedure.No injury was reported to the patient.Note: this is report 1 of 9 related to the first catheter used in the event.Report 1220948-2023-00161, 1220948-2023-00162, 1220948-2023-00163, 1220948-2023-00164, 1220948-2023-00165, 1220948-2023-00166, 1220948-2023-00167, 1220948-2023-00168 was submitted for the second, third, fourth, fifth, sixth, seventh, eighth, and ninth devices involved in this event.

Brand Name
SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key17862258
Report Number1220948-2023-00160
Device Sequence Number12194891
Product Code DXE
UDI-Device Identifier00840663100903
UDI-Public(01)00840663100903
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1801.38
Device Lot NumberNSE2463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2023
Initial Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown